# SDR CA100907007

- Difficulty date: September 5, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 20,340 hours
- Engine: Ge CF343B1
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 32144424
- Condition: Unserviceable
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING THROUGH 20,000 FT , THE CREW RECEIVED A CAUTION MESSAGE FOR A LT WING OVERHEAT.  AFTER FOLLOWING THE QRH, 14TH STAGE BLEED WAS SHUT OFF AND ISOLATION VALVE OPENED WITH THE RT BLEED SUPPLYING, THE LT, CREW THEN GOT A MESSAGE FOR A RT WING OVERHEAT.  AT THIS POINT THE DECISION WAS MADE TO RETURN TO BASE.  DEFECT 936967 CREATED LT WING OVERHEAT INFLIGHT (RESOLVED ON W/O: 252609 TASKCARD: NR-00001)  LT WING ANTI-ICE VALVE REPLACED. PN 3214442-4 ACFT GROUND RUNS CARRIED OUT AND WING ANTI-ICE SYS OPS CHECKED AT TAKEOFF THRUST FOR 2 MINUTES - NO FAULTS FOUND-GROUND CHECKS SERVICABLE.
